# SDR DALA2021011900277

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Bent
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT PASSENGER CREW DOOR 831 INTERNAL LOWER AFT CORNER AND RETAINER SEAL.  CORRECTIVE ACTION: PERFORMED REPAIR, PER A320 SRM 52-10-00-300 -003.  OK FOR SERVICE.
